About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2012 (2012), Article ID 828246, 13 pages
http://dx.doi.org/10.1155/2012/828246
Research Article

Adaptive Human Behavior in a Two-Worm Interaction Model

1Department of Computer Science and Technology, North University of China, Shanxi, Taiyuan 030051, China
2National Key Laboratory for Electronic Measurement Technology, North University of China, Shanxi, Taiyuan 030051, China
3Department of Mathematics, North University of China, Shanxi, Taiyuan 030051, China

Received 18 July 2012; Accepted 8 October 2012

Academic Editor: Bimal Kumar Mishra

Copyright © 2012 Li-Peng Song et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • Chenquan Gan, Xiaofan Yang, Wanping Liu, and Qingyi Zhu, “A propagation model of computer virus with nonlinear vaccination probability,” Communications in Nonlinear Science and Numerical Simulation, 2013. View at Publisher · View at Google Scholar
  • Lu-Xing Yang, and Xiaofan Yang, “A new epidemic model of computer viruses,” Communications in Nonlinear Science and Numerical Simulation, 2013. View at Publisher · View at Google Scholar
  • Yihong Li, Jinxiao Pan, Lipeng Song, and Zhen Jin, “The Influence of User Protection Behaviors on the Control of Internet Worm Propagation,” Abstract and Applied Analysis, vol. 2013, pp. 1–13, 2013. View at Publisher · View at Google Scholar